# SDR SIMA2792

- Difficulty date: October 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 7239410802
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLIGHT 3342 - EMERGENCY FLOOR LIGHTING INOPERATIVE AT 7BC AND 14 BC.  REMOVED AND REPLACED SOCKET AT 7BC AND REPLACED LIGHT BULB AT 14BC IAW SAAB AMM 33-50-20.  REF LOG PGE NR 1264790.  (M)
